Representable epimorphisms of monoids
Compositio Mathematica, Tome 29 (1974) no. 3, pp. 213-222
Cet article a éte moissonné depuis la source Numdam
@article{CM_1974__29_3_213_0,
author = {Gould, Matthew},
title = {Representable epimorphisms of monoids},
journal = {Compositio Mathematica},
pages = {213--222},
year = {1974},
publisher = {Noordhoff International Publishing},
volume = {29},
number = {3},
mrnumber = {357281},
zbl = {0301.08009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1974__29_3_213_0/}
}
Gould, Matthew. Representable epimorphisms of monoids. Compositio Mathematica, Tome 29 (1974) no. 3, pp. 213-222. http://geodesic.mathdoc.fr/item/CM_1974__29_3_213_0/